ISSN - 0973-0958
   
 
Posterior Reversible Encephalopathy Syndrome after liver transplantation
Harvinder K Palaha1, Prerna Mewawalla2, Vidhyachandra Gandhi3, Anaita Hegde1, Ritu Kakkar4, Aabha Nagral2.
1Department of Pediatrics, Jaslok Hospital & Research Centre, Mumbai, 2Department of Gastroenterology, Jaslok Hospital & Research Centre, Mumbai, 3Department of Gastrointestinal Surgery, Jaslok Hospital & Research Centre, Mumbai, 4Department of Radiology, Jaslok Hospital & Research Centre, Mumbai.
 
Abstract

We report a 6 year old liver transplant recipient who developed seizures, altered behavior and cortical blindness (Posterior Reversible Encephalopathy Syndrome) on the tenth day after transplantation. This was related to tacrolimus and hypertension, which completely reversed with reduction of the tacrolimus dose and controlling the hypertension.
ask a doctor
Ask a Doctor
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License
Disclaimer: The information given by www.pediatriconcall.com is provided by medical and paramedical & Health providers voluntarily for display & is meant only for informational purpose. The site does not guarantee the accuracy or authenticity of the information. Use of any information is solely at the user's own risk. The appearance of advertisement or product information in the various section in the website does not constitute an endorsement or approval by Pediatric Oncall of the quality or value of the said product or of claims made by its manufacturer.
0 0 0 0 0 0 0 0 0 0 0 0 0 0 0 0